Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 34 year old woman and I'm very worried about my mother right now. She is in her late 50s and started to suffer from numerous menopause symptoms. Of course, I took her to see a doctor over this and he told me that she could avoid these awful symptoms if she starts with some hormone replacement therapy.
So, she started using estrogen and felt really good. Then, doctor told us she should also start with some Prometrium to prevent some buildup of the lining of the uterus and abnormal bleeding. When she started with this medication simultaneously- she started to suffer from much expressed anxiety! Could it be just some side effect of this new drug!?

Loading...


I don’t know what to tell you about all this that you already don’t know or don’t assume. You see, you were right. You already know what is the main purpose of this medication. Although, Prometrium is very good and effective drug-still- it has many possible side effects that could occur when you're using it.
Anxiety and depression are just some of them.
There are also several other such as abdominal cramping, back pain, bloating, breast tenderness or pain, chest pain, constipation, coughing, diarrhea, dizziness, emotional instability, fatigue, headache, hot flashes and many other… I suggest you to talk with your doctor over possible drug switch!
Reply

Loading...